# SDR SWAA2022012748661

- Difficulty date: June 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 48,328 hours, 28,276 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / R&R'D RIGHT HORIZ STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
